MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY
Model Number 3320
Medical Device Problem Codes Nonstandard Device (1420); Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Media review: a photo was provided by the customer showing a separated sheath and blood within the sheath.The attached media could not be used to confirm the reported stall but was considered to be associated with attempted use due to the presence of blood within the sheath.Device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review, the most probable cause for this complaint was considered adverse event related to procedure.A review of the device history record [dhr] indicates that the device was manufactured per specification, and there is no indication of sheath damages during unpackaging.As media is present that suggests use of the device within the body and there were no device damages noted during unpackaging, it is considered most likely that the reported events and identified damages to the device within the media were attributable to factors encountered during attempted use of the device.E1-initial reporter phone: (b)(6).
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2026.It was reported that stall was shown during testing outside the patient.The 80% stenosed target lesion was located in the severely tortuous and moderately calcified left anterior descending artery.A 1.50mm rotalink burr was selected for use.During preparation, outside the patient, the burr was connected successfully.Stall was shown during testing outside the patient, but it still could not be solved after adjusting the system.The procedure was completed using another of the same device.There were no complications, and patient was stable post procedure.However, device analysis revealed that the sheath was separated.

Brand Name
ROTALINK BURR
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25801001
Report Number2124215-2026-37396
Device Sequence Number14925167
Product Code MCX
UDI-Device Identifier08714729185857
UDI-Public(01)08714729185857(17)271020(10)37745140
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3320
Device Catalogue Number3320
Device Lot Number0037745140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date07/13/2026
Date Device Manufactured10/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale
Patient Weight76 KG